# SDR FXG2003F00000

- Difficulty date: December 31, 2002
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N54514
- Make and model: Curtis C-46
- Aircraft serial: 33285
- System (JASC): 3210 · Main Landing Gear
- Part: Downlock
- Part number: 2057011172
- Part serial: 8207
- Condition: Inoperative
- Location: Mlg
- Component: Mlg
- Component part number: 20310100130R
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN AND ROLL OUT, RT GEAR DOWNLOCK DID NOT ENGAGE AS A/C SLOWED DOWN, GEAR RETRACTED SLOWLY.  NR 2 ENG AND PROP SUFFERED A PROP STRIKE AND SUDDEN STOPPAGE.  RT WING TIP DRUG ON GROUND, DURING THIS, DEICE BOOT, APPROX 4 FT. OF LOWER SKIN AND THE AILERON WERE DAMAGED.  AFTER INSP, REPLACEMENT OF ENG, PROP, AILERON AND WING TIP, REPAIR OF LWR WING SKIN.  A/C WAS RELEASED TO SERVICE.
